MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VNMC4040C55TU
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant navion stent graft was implanted in a cadaver as part of an r <(>&<)>d pre-clinical trial at a medtronic physiological research lab.It was reported that during the procedure when the device was removed from its packaging and prepared for use it was noted that the tapered tip was separated from the graft cover radiopaque marker (i.E there was a gap noted).The space between the tapered tip and the distal extent of the graft cover was approximately 5-7mm.It was decided to continue to implant the device and the device was successfully introduced, tracked and deployed as expected, with the procedure observed by an attending physician.The cause of the event is unknown.
 
Additional Manufacturer Narrative
Device analysis summary: the delivery system returned with the external slider and rapid release trigger in the home position.A gap of 2.5mm was visible between the taper tip and the graft cover tip (fail); specification is 1.0mm.A kink was observed on the graft cover 5.3mm from the tip.The graft cover was retracted, and the kink was visible on the middle and inner members.The reported dimensional deviation could not be confirmed through analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9762593
Report Number9612164-2020-00905
Device Sequence Number14147876
Product Code MIH
UDI-Device Identifier00763000101084
UDI-Public00763000101084
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model NumberVNMC4040C55TU
Device Catalogue NumberVNMC4040C55TU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1